# SDR AU970069

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3013411
- Condition: Damaged
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) ALL COMPRESSOR TURBINE BLADES DAMAGED BY FOD - DAMAGE INCLUDED BENDING OF BLADE LEADING EDGES AND MISSING SECTIONS - INVESTIGATION FOUND FOD TO BE A POWER TURBINE CONTAINMENT RING RETAINING BOLT
